# SDR HYI2004F00001

- Difficulty date: April 19, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- Engine: Cont TSIO520*
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 99103971
- Condition: Overheated
- Location: Starter Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMPTED START OF LEFT ENGINE, ENGINE DID NOT TURN.  MECHANIC FOUND START RELAY OVERHEATED AND DISCOLORED REMOVE AND REPLACED RELAY AND STARTER AS A PRECAUTION AIRCRAFT RELEASED BACK TO SERVICE.
